# SDR COEA2011032352805

- Difficulty date: March 23, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 32,460 hours, 36,176 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53371420200
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / MAJOR REPAIR:  FUSELAGE SKIN HAS AREA OF LIGHTNING DAMAGE 8 INCHES AFT OF FR 21 AT STR 20R.  BLENDED LIGHTNING STRIKE, REMOVED DAMAGE AREA, FABRICATED AND INSTALLED REPAIR DOUBLER, STRINGER SPLICE AND FILLER IAW ATR72 SRM.
